Auteurs Centres de recherche Disciplines et Collections Projets
Français English
 
 

Multiplicative-error models with sample selection

 

Notice

Type:   Article
 
Titre:   Multiplicative-error models with sample selection
 
Auteur(s):   Jochmans, Koen (1982-...) - Département d'économie (Auteur)
 
In:   Journal of Econometrics
 
Date de publication:   2015-02
 
Éditeur:   PAYS-BAS  :  Elsevier
 
Volume:   184
 
Numéro:   2
 
Pages:   315-327  p.
 
ISSN:   03044076
 
DOI:   10.1016/j.jeconom.2014.09.011
 
Mots-clés:   [en] Count data, Fixed-effect model, Nonlinear model, Sample selection, Semiparametric inference, Two-stage estimation
 
JEL:   C14,  C21,  C23
 
Résumé:   [en] This paper presents a simple approach to deal with sample selection in models with multiplicative errors. Models for non-negative limited dependent variables such as counts fit this framework. The approach builds on a specification of the conditional mean of the outcome only and is, therefore, semiparametric in nature. GMM estimators are constructed for both cross-section data and for panel data. We derive distribution theory and present Monte Carlo evidence on the finite-sample performance of the estimators.
 
 

Résolveur de liens